# SDR IPXA2024052277775

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT - PUNCTURE - SKIN, LH WING OUTBD LE LWR FXD PNL 521RB (REPAIR) OKAY TO WORK
